# SDR UPS99829393

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 564125521
- Condition: Cracked
- Location: Ws 598
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LT WING L/E AT XFS 598, THE LWR SKIN T/E DOUBLER IS CRACKED AT THE DRAIN HOLE.  REMOVED, FABRICATED, AND INSTALLED DOUBLER IAW DWG 5641255 AND SRM 51-1-21.
